Open Access
Translator Disclaimer
October 1998 Large deviation lower bounds for arbitrary additive functionals of a Markov chain
Peter Ney, A. de Acosta
Ann. Probab. 26(4): 1660-1682 (October 1998). DOI: 10.1214/aop/1022855877

Abstract

A universal large deviation lower bound is proved for sums of Banach space valued functions of an irreducible, general state space Markov chain. There are no restrictions on the functions (other than measurability).

Citation

Download Citation

Peter Ney. A. de Acosta. "Large deviation lower bounds for arbitrary additive functionals of a Markov chain." Ann. Probab. 26 (4) 1660 - 1682, October 1998. https://doi.org/10.1214/aop/1022855877

Information

Published: October 1998
First available in Project Euclid: 31 May 2002

zbMATH: 0936.60022
MathSciNet: MR1675055
Digital Object Identifier: 10.1214/aop/1022855877

Subjects:
Primary: 60F10, 60J55

Rights: Copyright © 1998 Institute of Mathematical Statistics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.26 • No. 4 • October 1998
Back to Top